MathSciNet Relay Station
MathSciNet bibliographic data
MR415283 (54 #3373) 46E10
Cook, Thurlow A.; Ruckle, William H. Absolute Schauder bases for $C(X)$ with the compact-open topology. Proc. Amer. Math. Soc. 59 (1976), no. 1, 111–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement